# SDR AALA202508294189

- Difficulty date: August 29, 2025
- Submitted: August 29, 2025
- Operation: Air carrier
- Aircraft: N124US
- Make and model: Airbus A320-214
- Aircraft serial: 1314
- Aircraft time: 69,995 hours, 35,503 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHTS WILL NOT SHUT OFF IN THE OFF POSITION IN CKPT. MAINTENANCE REPLACED SWITCH 4WL IAW ESPM 20-45-21.
